# SDR CALA9900237

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING OUTBOARD AFT FLAP LOWER SURFACE DELAMINATED AND DENTED O/B OF INBOARD TRACK.  REPAIRED IAW SRM 57-53-01, PAGE 205 AND SRM 51-70-17, PARAGRAPH 3A.
